On absolutely convergent Fourier series

C. W. Onneweer Dep. of Mathematics and Statistics, The University of New Mexico

TBD mathscidoc:1701.332390

Arkiv for Matematik, 12, (1), 51-58, 1973.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:52 uploaded by arkivadmin ] [ 195 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{c.1973on,
  title={On absolutely convergent Fourier series},
  author={C. W. Onneweer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203452856189199},
  booktitle={Arkiv for Matematik},
  volume={12},
  number={1},
  pages={51-58},
  year={1973},
}
C. W. Onneweer. On absolutely convergent Fourier series. 1973. Vol. 12. In Arkiv for Matematik. pp.51-58. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203452856189199.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved